MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORE IMPACTION DRILL; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO CORE IMPACTION DRILL; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number 5400300000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events - 1 event was reported for this quarter.Product return status- 1 device was received for evaluation.Evaluation status- 1 device evaluation is in progress.Additional information 1 device is not labeled for single-use.1 device was not reprocessed and reused.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device reportedly overheated.1 event had no known patient involvement or patient impact.
 
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data: 1 event was initially reported.1 previously reported event is included in this follow-up record.Product return status 1 device was received.Evaluation status 1 reported event was not confirmed during testing.Additional information 1 device is not labeled for single-use.1 device was not reprocessed and reused.
 
Event or Problem Description

Brand Name
CORE IMPACTION DRILL
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8013867
Report Number0001811755-2018-01831
Device Sequence Number1381998
Product Code ERL
UDI-Device Identifier04546540402035
UDI-Public04546540402035
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5400300000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2018
Supplement Date Received by Manufacturer06/02/2018
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1